We give a corrected proof of the main Lemma 2 from the paper in the title (our Corollary 7).

Corrigendum to the paper "Polynomial algebras on classical Banach spaces", Israel journal of mathematics 106 (1998), 209–220 / S. D'Alessandro, P. Hajek, M. Johanis. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - 207:2(2015), pp. 1-10. [Epub ahead of print] [10.1007/s11856-015-1155-y]

Corrigendum to the paper "Polynomial algebras on classical Banach spaces", Israel journal of mathematics 106 (1998), 209–220

S. D'Alessandro;
2015

Abstract

We give a corrected proof of the main Lemma 2 from the paper in the title (our Corollary 7).
functional analysis; Banach spaces; polynomial algebras
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
corrigendum.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 210.64 kB
Formato Adobe PDF
210.64 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/251198
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact